# SDR SWAA2022020701818

- Difficulty date: March 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 43,764 hours, 26,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM DIS# G520031. STA663 VAPOR BARRIER BETWEEN RH W/W AND RH A/C BAY CRACKED. / ACCOMPLISHED INTERIM REPAIR PER EA 1-757-14922 AND SRM 57-10-10-2R-2.
